Positivity of the self-diffusion matrix of interacting Brownian particles with hard core

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)

Abstract

We prove the positivity of the self-diffusion matrix of interacting Brownian particles with hard core when the dimension of the space is greater than or equal to 2. Here the self-diffusion matrix is a coefficient matrix of the diffusive limit of a tagged particle. We will do this for all activities, z > 0, of Gibbs measures; in particular, for large z - the case of high density particles. A typical example of such a particle system is an infinite amount of hard core Brownian balls.

Original languageEnglish
Pages (from-to)53-90
Number of pages38
JournalProbability Theory and Related Fields
Volume112
Issue number1
DOIs
Publication statusPublished - Jan 1 1998
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Positivity of the self-diffusion matrix of interacting Brownian particles with hard core'. Together they form a unique fingerprint.

Cite this